# SDR SWAA2022072821326

- Difficulty date: June 21, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 14668871
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727+11; BS 727A+2; BS 727A+12; BS 727B+2; BS 727B+6; BS 727B+8; BS 727B+10; BS 727B+12; BS 727B+14; BS 727B+18. / [01] ALL STEPS COMPLETED;[02] VERIFIED STEPS 1-9 OUT OF LIMITS AND MEASUREMENT TABLE;[03] LOCATED AND DRILLED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BETWEEN BS727 TO BS767 LBL21 WL154; FROM EXTRUSION BAC1496-377#7075T62; LOT #1466887-1 IAW SRM 51-40-05-0G-0 AND DWG 146A7500; ALL PROCESS IN THIS CARD WILL BE ACONPLISHED WITH TTG8Q00D4XMX; TTG8Q00D4XMW; TTG8Q00D4XMV;AND TTG8Q00D4XMU OK TO APPLY CHEMICA CONVERSION COATING AND PRIME;[04] CORRECTIVE ACTION # 3 ENTRY AN ERROR.;[05] FABRICATED; LOCATED; DRILLED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BETWEEN BS727 TO BS767 RBL21 WL154; FROM EXTRUSION BAC1496-377#7075T62; LOT #1466887-1 IAW SRM 51-40-05-0G-0 AND DWG 146A7500; APPLIED CHEMICAL CONVERSION COATING PER SRM 51-20-01. OK TO PRIME.;[06] VERIFIED CORRECTIVE ACTION 5; OK TO PRIME;[07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BETWEEN BS727 TO BS767 RBL21 PER SRM 51-20-01 AND SOPM 20-41-02;[08] VERIFIED CORRECTIVE ACTION 7
